Uzimef DS

Paracetamol 250 mg + Mefenamic Acid 100mg Liquid

Brand Name: Uzimef DS

Composition : Paracetamol 250 mg + Mefenamic Acid 100mg Liquid

Packing : Bottle

Price : Rs.

Quick Enquiry

Description of Mefenamic Acid & Paracetamol Suspension - Uzimef DS

Mefenamic Acid & Paracetamol Suspension - Uzimef DS is a combination medicine of Paracetamol and Mefenamic Acid. Both these drugs belong to the common medicinal class called non-steroidal anti-inflammatory drugs (NSAIDs). The medicine helps in lowering the body temperature and reduces pain and inflammation in both, infants and children. The medicine must be given to the child as per the dose and duration prescribed by the doctor. Give it orally at the preferred time. It can be consumed with or without food but giving the medicine after food can prevent the chances of an upset stomach.

Mefenamic Acid & Paracetamol Suspension medicine should be given again if your child vomits within 30 minutes after taking it. Don't give your child more than the prescribed dose. As a result of this medication, some children experience moderate side effects such as nausea and vomiting. Don't be afraid if your child experiences any of these adverse effects because they are usually transitory and will go away without any intervention from you or your child. Consult the doctor as soon as possible if these side effects persist or become unpleasant for your child.

Uses of Mefenamic Acid & Paracetamol Suspension

Mefenamic Acid & Paracetamol Suspension medicine is used in the treatments of aches, pains and fever. The medicine blocks the chemical messenger in the brain that informs us about the pain. It helps in relieving pain caused due to headaches, migraines, nerve pain, toothache, sore throat, arthritis and muscle ache. The medicine also works by blocking the certain release of chemical messengers that causes fever. It can be prescribed alone or in combination with other medications. Ensure to give your child the medicine on time.

Side effects of Mefenamic Acid & Paracetamol Suspension

Uzimef DS is well tolerated by children and has no major adverse effects. If any side effects do arise, they will most likely fade as the body adjusts to the medication. If these side effects persist or worry your kid, see a doctor. The following are the most common side effects:
  • Dizziness
  • Vomiting
  • Nausea
  • Diarrhoea
  • Heartburn
  • Abdominal pain

What If One Forgets to Give Medicine to their Child?

Do not worry. If you missed the dose, give it as soon as you remember but if it is time for the next one, then skip the missed dose and give the actual one. Do not double the medication at one time; it may harm the kid for overdosing. For the next time be assured to follow the prescribed schedule.

Get Quality Paracetamol and Mefenamic Acid Suspension

Unibyte Kids is the leading pediatric drugs manufacturing and franchise company that offers top-quality drug range at affordable rates. All the products offered by the company are highly safe and effective and rarely shows any side effects. The company offers its franchise services at the PAN India level. The manufacturing plants of the company are equipped with the latest machine and technologies that help us in the safe production of our products. Contact us for great deals along with monopoly based business services.